Volume 17 Number 4
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 17
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
 
Author index
To appear
 
Other MSP journals
Author Index – V
Vacossin, Lucas
Spectral gap for obstacle scattering in dimension 2
Vaes, Stefaan
L^2-Betti numbers of rigid C*-tensor categories and discrete quantum groups
Nonsingular Bernoulli actions of arbitrary Krieger type
Paving over arbitrary MASAs in von Neumann algebras
Vaira, Giusi
Sign-changing solutions for critical equations with Hardy potential
Valdimarsson, Stefán
Disentanglement, multilinear duality and factorisation for non-positive operators
Valdinoci, Enrico
A class of unstable free boundary problems
Concentration phenomena for the nonlocal Schroedinger equation with Dirichlet datum
Convex sets evolving by volume preserving fractional mean curvature flows
Valvekens, Matthias
L^2-Betti numbers of rigid C*-tensor categories and discrete quantum groups
Van Schaftingen, Jean
Families of functionals representing Sobolev norms
Lifting in compact covering spaces for fractional Sobolev mappings
Vargas, Ana
A Fourier restriction theorem for a two-dimensional surface of finite type
Varjú, Péter
Fourier decay of self-similar measures and self-similar sets of uniqueness
Vasseur, Alexis
Solutions of the 4-species quadratic reaction-diffusion system are bounded and $C^\infty$-smooth, in any space dimension
Vassilev, Dimiter
Solution of the qc Yamabe equation on a 3-Sasakian manifold and the quaternionic Heisenberg group
Vasy, András
Microlocal propagation near radial points and scattering for symbolic potentials of order zero
Semilinear wave equations on asymptotically de Sitter, Kerr--de Sitter and Minkowski spacetimes
The wave equation on asymptotically Anti-de Sitter spaces
Vasyunin, Vasily
On weak weighted estimates of Martingale transform and dyadic shift
Vázquez Suárez, Juan Luis
Sharp global estimates for local and nonlocal porous medium-type equations in bounded domains
Velichkov, Bozhidar
Regularity of the free boundary for the vectorial Bernoulli problem
Venakides, Stephanos
Smooth parametric dependence of asymptotics of the semiclassical focusing NLS
Vento, Stéphane
Improvement of the energy method for strongly non resonant dispersive equations and applications
Veraar, Mark
Singular stochastic integral operators
Verbitsky, Igor
A sublinear version of Schur's lemma and elliptic PDE
Verdera Melenchón, Joan
Characterizing regularity of domains via the Riesz transforms on their boundaries
The regularity of the boundary of vortex patches for some non-linear transport equations
Vergnioux, Roland
Noncommutative Furstenberg boundary
Veronelli, Giona
Sobolev functions without compactly supported approximations
Vertman, Boris
Long time existence of Yamabe flow on singular spaces with positive Yamabe constant
Verzini, Gianmaria
Existence and orbital stability of the ground states with prescribed mass for the $L^2$-critical and supercritical NLS on bounded domains
Veselić, Ivan
Scale-free unique continuation principle for spectral projectors, eigenvalue lifting and Wegner estimates for random Schrödinger operators
Vicol, Vlad
Global well-posedness of slightly supercritical active scalar equations
Well-posedness of the hydrostatic Navier-Stokes equations
Villa, Michele
Quantitative comparisons of multiscale geometric properties
Structure of sets with nearly maximal Favard length
Viola, Joe
Resolvent estimates for elliptic quadratic differential operators
Virtanen, Jani
IDA and Hankel operators on Fock spaces
Visan, Monica
Global well-posedness and scattering for the defocusing quintic NLS in three dimensions
On the well-posedness problem for the derivative nonlinear Schrödinger equation
The final-state problem for the cubic-quintic NLS with non-vanishing boundary conditions
The mass-critical nonlinear Schrödinger equation with radial data in dimensions three and higher
Visciglia, Nicola
On the growth of Sobolev norms for NLS on $2d$ and $3d$ manifolds
The nonlinear Schrödinger equation ground states on product spaces
Vita, Stefano
On S-harmonic functions on cones
Vittone, Davide
Height estimate and slicing formulas in the Heisenberg group
Vizer, Máté
On the discrete Fuglede and Pompeiu problems
Vodev, Georgi
High-frequency approximation of the interior Dirichlet-to-Neumann map and applications to the transmission eigenvalues
Resolvent estimates for the magnetic Schr\"odinger operator
Volberg, Alexander
Improving Beckner's bound via Hermite functions
On weak weighted estimates of Martingale transform and dyadic shift
von Harrach, Bastian
Monotonicity and local uniqueness for the Helmholtz equation
Vũ Ngọc, San
Magnetic wells in dimension three
Vugalter, Semjon
Van der Waals-London interaction of atoms with pseudo-relavistic kinetic energy